# SDR ASOA2014112411726

- Difficulty date: October 26, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,074 hours, 20,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED RBL9 APPROXIMATELY FS 349.  R & R PACKER IAW DWG SH670-32120, SRM 51-42-06-001-001-A01.
